# SDR SCNA2019101403194

- Difficulty date: October 3, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N805SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30032
- Aircraft time: 61,602 hours, 23,507 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 294-328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CREASE BEAM RBL48, W.L 208, BETWEEN  B.S 328-B.S 294. REMOVED AND REPLACED CREASE BEAM RBL 48 WL208 BTW STA 328-294. ALL WORK DONE IAW B737-800 SRM 53-10-15, 51-40-02 AND 51-40-05.
